# SDR SWAA2024121661233

- Difficulty date: November 18, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 26,450 hours, 13,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-70 MID CABIN FLOOR INTERCOSTAL AT STATION 540 IS CRACKED AT RBL 1.<[01] 01 - REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] C/W REMOVED AND REPLACED PER [SRM 51-40-02-0G-0-B00069;[03] VERIFIED ITEMS 1 AND 2 AUDIT C/W;[04] C/W
